# SDR SWAA2023092193603

- Difficulty date: August 24, 2023
- Submitted: September 21, 2023
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 26,408 hours, 12,731 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fairing
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 3 FLAP FAIRING (CANOE) HAS CRACK AND DELAMINATION ON INSIDE FROM LINK DAMAGE.<[01] REMOVED DAMAGE PER SRM 51-70-04-2R-0;[02] INSPECTED WORK PERFORMED ON C/A #1;[03] REPAIRED PER SRM 51-70-04-2R-1;[04] INSPECTED WORK PERFORMED ON C/A #3;[05] REPAIRED PER SRM 51-70-04-2R-1;[06] INSPECTED WORK PERFORMED
